TITLE

Medikamenteninteraktion bei HIV-Therapien

AUTHOR(S)
Mossdorf, E.; Marzolini, C.; Fasel, D.; Fayet, A. Mello; Blum, C.; Donath, M.; Battegay, M.
PUB. DATE
September 2011
SOURCE
Praxis (16618157);9/21/2011, Vol. 100 Issue 19, p1193
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We develop a differential diagnosis and diagnostic approach to a possible drug-drug interaction between a cART based on boosted atazanavir and newly given drugs. History taking should not only encompass prescribed but also over-the-counter medication. Exchange of information between attending physicians as to therapeutic changes, documented side effects and adherence, therapeutic drug monitoring of cART and evaluation by pharmacologist in complex situations are the diagnostic tools at hand.
ACCESSION #
66166657

 

Related Articles

  • Estrategias farmacológicas para facilitar la adherencia a la terapia antirretroviral altamente activa. Clapé-Laffita, Oneyda // Revista Medica del IMSS;2013, Vol. 51 Issue 2, p200 

    Background: adherence to antiretroviral therapy is an important factor in achieving human immunodeficiency virus suppression. The aim was to apply a pharmacological strategy, based in pharmacokinetics measures for improving the adherence to antiretroviral therapy. Methods: We did a descriptive...

  • First reports of serious adverse drug reactions in recent weeks.  // Drugs & Therapy Perspectives;Jan2014, Vol. 30 Issue 1, p33 

    A chart is presented on the overview of first published case reports of serious adverse drug reactions identified in the international literature by the drug safety alerting service "Reactions Weekly."

  • Antiretrovirals.  // Reactions Weekly;Dec2014, Vol. 1532 Issue 1, p38 

    The article presents a case report of a 43-year old male patient who developed pulmonary immune reconstitution inflammatory syndrome while receiving tenofovir, emtricitabine and ritonavir boosted darunavir for HIV infection and Pneumocystis pneumonia (PCP).

  • Antiretrovirals.  // Reactions Weekly;Dec2014, Vol. 1532 Issue 1, p37 

    The article presents a case report of a 35-year old male patient who developed CNS cryptococcal disease including cryptococcal meningitis and ventriculitis presenting as immune reconstitution inflammatory syndrome (IRIS) during treatment with antiretrovirals.

  • Antiretrovirals.  // Reactions Weekly;Feb2015, Vol. 1537 Issue 1, p37 

    The article presents a case study of a 42-year old male patient who developed immune reconstitution inflammatory syndrome (IRIS) during treatment with emtricitabine/tenofovir, nevirapine, ritonavir boosted darunavir and raltegravir for HIV infection.

  • Treatment Options for HIV-Associated Tuberculosis. Onyebujoh, Philip Chukwuka; Ribeiro, Isabela; Whalen, Christopher Curtis // Journal of Infectious Diseases;8/15/2007 Supplement, Vol. 196, pS35 

    The vicious interaction between the human immunodeficiency virus (HIV) infection and tuberculosis (TB) pandemics poses special challenges to national control programs and individual physicians. Although recommendations for the treatment of TB in HIV-infected patients do not significantly differ...

  • Pharmacists as providers of HIV pre-exposure prophylaxis. Bruno, Christine; Saberi, Parya // International Journal of Clinical Pharmacy;Dec2012, Vol. 34 Issue 6, p803 

    The efficacy of HIV pre-exposure prophylaxis (PrEP) has been demonstrated in four clinical trials to date; however, the success of PrEP is largely dependent on high levels of medication adherence. Due to their extensive experience and expertise in medication adherence counseling, as well as...

  • First reports of serious adverse drug reactions in recent weeks.  // Drugs & Therapy Perspectives;Jun2014, Vol. 30 Issue 6, p223 

    A chart is presented that offers an overview of first published case reports of serious adverse drug reactions identified by the drug safety alerting service "Reactions Weekly."

  • First reports of serious adverse drug reactions in recent weeks.  // Drugs & Therapy Perspectives;Jun2013, Vol. 29 Issue 6, p182 

    A chart is presented which lists serious adverse drug reactions which were reported in 2013 by the drug safety alerting service Reactions Weekly, including reactions related to the drugs adefovir dipivoxil, armodafinil and colistin.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics